# SDR DALA2014100805482

- Difficulty date: October 7, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 66,010 hours, 49,594 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SERVICE PANEL HAS BULGING CORROSION AT THE LOWER FWD CORNER.  CUTOUT SKIN AND INTERNAL DOUBLER TO REMOVE AREAS OF CORROSION.  REPAIRED IAW PRI 529587-14, REV 0, 1, AND 2. ALL STEPS ACCOMPLISHED. COMPLIED WITH ER/A 529587-14, REV ORIG.
